# SDR SWAA2017013011530

- Difficulty date: January 20, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 44,030 hours, 25,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 141A3310
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP CRACKED AT BS 259.5, RT SIDE.   R & R THE SPLICE STRAP IAW SRM AND DWG.
